Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/68414


Title: Oscillation and nonoscillation criteria for linear dynamic systems on time scales
Authors: 符聖珍
Fu,Sheng-Chen
Lin,Ming-Li
Contributors: 應數系
Keywords: Oscillation;Linear dynamic systems;Time scale
Date: 2010.04
Issue Date: 2014-08-07 11:34:39 (UTC+8)
Abstract: Abstract: In this paper we establish oscillation and nonoscillation criteria for the linear dynamic system Here we assume that and are nonnegative, rd-continuous functions on a time scale such that . Indeed, we extend some known oscillation results for differential systems and difference systems to the so-called dynamic systems.
Relation: Computers & Mathematics with Applications,59(8),2552-2565
Data Type: article
DOI 連結: http://dx.doi.org/10.1016/j.camwa.2010.01.014
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
2552-2565.pdf391KbAdobe PDF660View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing